Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 210, NWS Tulsa, OK

June 26, 2015Carroll County, Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 26, 2015, 1:09 PM CDT for Carroll County, Madison County, Washington County, Arkansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 1:09 PM CDT (18:09 UTC)
Expired
Jun 26, 2015, 2:15 PM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WUUS54 KTSA 261809
SVRTSA
ARC015-087-143-261915-
/O.NEW.KTSA.SV.W.0210.150626T1809Z-150626T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CARROLL COUNTY IN NORTHWESTERN ARKANSAS...
  MADISON COUNTY IN NORTHWESTERN ARKANSAS...
  EAST CENTRAL WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...

* UNTIL 215 PM CDT

* AT 109 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES NORTHEAST OF MARBLE TO 4 MILES EAST OF
  HUNTSVILLE TO 2 MILES SOUTHWEST OF WESLEY...MOVING EAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUNTSVILLE...ELKINS...RUDD...FORUM...BOSTON...WESLEY...JAPTON...
  AURORA...WITHROW SPRINGS STATE PARK...MARBLE...WITTER...OSAGE...
  KINGSTON...GEORGETOWN...HARMONY...ALABAM...DELMAR...DRYFORK...
  WEATHERS AND RED STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3612 9330 3612 9348 3608 9348 3608 9345
      3597 9345 3595 9349 3593 9349 3592 9351
      3588 9351 3588 9352 3577 9352 3601 9411
      3624 9358 3622 9330
TIME...MOT...LOC 1809Z 285DEG 17KT 3617 9356 3607 9367 3600 9395 

HAIL...1.50IN
WIND...60MPH
 
$$

69
4 follow-up statements
096 
WWUS54 KTSA 261826
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT FRI JUN 26 2015

ARC143-261835-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
WASHINGTON AR-
126 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3584 9353
      3577 9352 3595 9395 3605 9394 3622 9330
      3612 9330
TIME...MOT...LOC 1825Z 280DEG 19KT 3613 9347 3603 9358 3596 9386 

$$

ARC015-087-261915-
/O.CON.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
CARROLL AR-MADISON AR-
126 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN CARROLL AND CENTRAL MADISON COUNTIES...

AT 125 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF OSAGE TO 3 MILES SOUTHWEST OF
KINGSTON TO 3 MILES WEST OF JAPTON...MOVING EAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...BOSTON...WESLEY...JAPTON...AURORA...MARBLE...WITTER...
OSAGE...KINGSTON...GEORGETOWN...HARMONY...DELMAR...DRYFORK...WEATHERS
AND RED STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3584 9353
      3577 9352 3595 9395 3605 9394 3622 9330
      3612 9330
TIME...MOT...LOC 1825Z 280DEG 19KT 3613 9347 3603 9358 3596 9386 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

69
517 
WWUS54 KTSA 261841
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
141 PM CDT FRI JUN 26 2015

ARC015-261850-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
CARROLL AR-
141 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
      3592 9351 3584 9353 3577 9352 3595 9394
      3605 9373
TIME...MOT...LOC 1840Z 292DEG 23KT 3608 9336 3598 9347 3591 9375 

$$

ARC087-261915-
/O.CON.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
MADISON AR-
141 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN MADISON COUNTY...

AT 140 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF LOST VALLEY STATE PARK TO 3 MILES
NORTHWEST OF UPPER BUFFALO WILDERNESS AREA TO 4 MILES SOUTHWEST OF
WITTER...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAPTON...AURORA...BOSTON...WITTER...KINGSTON...GEORGETOWN...WEATHERS
AND RED STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
      3592 9351 3584 9353 3577 9352 3595 9394
      3605 9373
TIME...MOT...LOC 1840Z 292DEG 23KT 3608 9336 3598 9347 3591 9375 

HAIL...1.00IN
WIND...60MPH
 
$$

69
236 
WWUS54 KTSA 261904
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT FRI JUN 26 2015

ARC087-261915-
/O.CON.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
MADISON AR-
204 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN MADISON COUNTY...

AT 204 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF UPPER BUFFALO WILDERNESS AREA TO 4
MILES SOUTHEAST OF ELKINS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAPTON...AURORA...BOSTON...WITTER...KINGSTON...WEATHERS AND RED STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
      3592 9351 3584 9353 3577 9352 3595 9394
TIME...MOT...LOC 1904Z 286DEG 19KT 3595 9353 3596 9394 

HAIL...1.00IN
WIND...60MPH
 
$$

69
053 
WWUS54 KTSA 261916
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT FRI JUN 26 2015

ARC087-261925-
/O.EXP.KTSA.SV.W.0210.000000T0000Z-150626T1915Z/
MADISON AR-
216 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY HAS
EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS OF UP TO 40 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
      3592 9351 3584 9353 3577 9352 3595 9394
TIME...MOT...LOC 1913Z 285DEG 17KT 3595 9353 3596 9394 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:46 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 26, 12:46 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT FRI JUN 26 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
THUNDER NW ARKANSAS LIKELY TO DEVELOP BACK INTO EASTERN OK
NEAR OLD THUNDER OUTFLOW BOUNDARY AND/OR WITH COOL FRONT.
TAF SITES IN NW AR KXNA KFYV KROG KFSM MOST LIKELY TO SEE OR
BE IN THE VICINITY OF THUNDER 18Z-00Z. KBVO KTUL KRVS IN
EASTERN OK LESS LIKELY. THUNDERSTORM RISK DROPPS OFF QUICKLY
AFTER 00Z. MVFR CIGS LATE TONIGHT GEBN=NERALLY IN 09Z-13Z
PERIOD NW AR.

&&

.PREV DISCUSSION... /ISSUED 1059 AM CDT FRI JUN 26 2015/

DISCUSSION...
COOL FRONT..CURRENTLY FROM SOUTHWEST OK TO NORTHEAST
OK PROGRESSING EAST. THUNDER OUTFLOW BOUNDARY COUPLE
COUNTIES AHEAD OF COOL FRONT. BEST / BIGGEST THUNDER
DEVELOPMENT  THIS AFTERNOON  LIKELY VICINITY OUTFLOW
BOUNDARY SOUTHEAST OK WEST CENTRAL AR.            GW

PREV DISCUSSION... /ISSUED 619 AM CDT FRI JUN 26 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 12Z TAFS... THUNDERSTORMS WILL MOVE ACROSS THE AREA
TODAY... AFFECTING ALL TAF SITES. VFR CONDITIONS ARE EXPECTED TO
PREVAIL THROUGHOUT THE FORECAST PERIOD... WITH THE POSSIBILITY FOR
BRIEF MVFR CONDITIONS DURING HEAVIER STORM CELLS. PRECIPITATION
WILL CLEAR THE ENTIRE AREA BY THIS EVENING.

PREV DISCUSSION... /ISSUED 304 AM CDT FRI JUN 26 2015/

DISCUSSION...
COLD FRONT...CURRENTLY LOCATED ACROSS SW KANSAS EXTENDING NE
SOUTH OF THE KANSAS CITY AREA...WILL CONTINUE PUSHING SLOWLY
SOUTH TODAY. OUTFLOW FROM ONGOING CONVECTION COULD PUSH SOUTH
AHEAD OF FRONT AND BECOME THE EFFECTIVE BOUNDARY WITH ADDITIONAL
SHOWER/THUNDERSTORM DEVELOPMENT INTO THE AFTERNOON HOURS ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ALTHOUGH SHEAR WILL
REMAIN RELATIVELY WEAK...INSTABILITY SHOULD BE SUFFICIENT TO
SUPPORT A FEW STRONG TO MARGINALLY SEVERE STORMS WITH DAMAGING
WINDS/HEAVY RAINFALL THE PRIMARY THREATS. CONVECTIVE LINE IS
EXPECTED TO PUSH SOUTH OF THE AREA LATE TONIGHT WITH THE
SEVERE/HEAVY RAINFALL THREAT ENDING.

COOLER CONDITIONS EXPECTED THROUGH THE WEEKEND BEHIND FRONT AS
WEAK SURFACE RIDGE SETTLES OVER THE REGION. NORTHWEST FLOW ALOFT
WILL CONTINUE FOR MUCH OF NEXT WEEK WITH ANOTHER WEAK BOUNDARY/
UPPER LEVEL IMPULSE MOVING INTO THE AREA MONDAY INTO TUESDAY
PROVIDING A CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS. PRECIPITATION
CHANCES WILL CONTINUE AS ANOTHER WEAK FRONT PUSHES INTO THE AREA
AROUND THE THURSDAY TIME FRAME BEFORE STALLING. TEMPERATURES ARE
EXPECTED TO REMAIN NEAR OR SLIGHTLY BELOW NORMAL WITH THE INCREASED
CLOUD COVER/POTENTIAL MCS ACTIVITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  66  87  64 /  60  10   0   0
FSM   92  68  86  67 /  70  60   0   0
MLC   90  70  84  64 /  70  50   0   0
BVO   87  62  86  62 /  50  10   0   0
FYV   87  64  82  59 /  70  40   0   0
BYV   86  63  82  59 /  70  50   0   0
MKO   90  66  84  64 /  70  30   0   0
MIO   85  64  84  61 /  70  10   0   0
F10   90  68  84  64 /  70  30   0   0
HHW   92  71  87  65 /  30  60   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....07
AVIATION...21
Hazardous weather outlook, Jun 26, 5:00 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT FRI JUN 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT FRI JUN 26 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
    RISK...LIMITED.
    AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
    ONSET...LATE MORNING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...MAINLY SOUTHEAST OF INTERSTATE 44.
	ONSET...LATE MORNING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...MAINLY SOUTHEAST OF INTERSTATE 44.
	ONSET...LATE MORNING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
A COLD FRONT WILL CONTINUE PUSHING SLOWLY SOUTH ACROSS THE AREA TODAY.
OUTFLOW FROM ONGOING CONVECTION IN SOUTHERN KANSAS COULD PUSH
SOUTH AHEAD OF FRONT AND BECOME THE EFFECTIVE INITIATING BOUNDARY
WITH ADDITIONAL THUNDERSTORM DEVELOPMENT INTO THE AFTERNOON HOURS
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

ALTHOUGH SHEAR WILL REMAIN RELATIVELY WEAK... INSTABILITY SHOULD
BE SUFFICIENT TO SUPPORT A FEW STRONG TO MARGINALLY SEVERE STORMS
WITH DAMAGING WINDS AND HEAVY RAINFALL BEING THE PRIMARY THREATS.

THE CONVECTIVE LINE IS EXPECTED TO PUSH SOUTH OF THE AREA LATE
TONIGHT WITH THE SEVERE/HEAVY RAINFALL THREAT ENDING. SPOTTER AND
EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE
REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DRY AND MILD CONDITIONS WILL PREVAIL OVER THE WEEKEND.
INTERMITTENT THUNDERSTORM CHANCES RETURN NEXT WEEK AS NORTHWEST
UPPER FLOW DEVELOPS ACROSS THE CENTRAL AND SOUTHERN PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 26, 10:38 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT FRI JUN 26 2015

ARZ001-002-261615-
BENTON AR-CARROLL AR-
1038 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...NORTHEASTERN BENTON AND
NORTHERN MADISON COUNTIES UNTIL 1115 AM CDT...

AT 1037 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM 4 MILES NORTHWEST OF CHAIN-O-LAKES TO 2 MILES
SOUTHWEST OF GARFIELD...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...GARFIELD...BEAVER...
URBANETTE...GRANDVIEW...RULE...CARROLLTON...AVOCA...OAK HILL...
CABANAL...WALNUT HILL...BUSCH...CONNOR...PLEASANT RIDGE...DENVER...
BEAVER LAKE AND COIN.

LAT...LON 3621 9330 3629 9366 3630 9366 3630 9374
      3638 9411 3650 9387 3649 9330
TIME...MOT...LOC 1537Z 274DEG 35KT 3657 9378 3643 9400
Special weather statement, Jun 26, 11:24 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 AM CDT FRI JUN 26 2015

ARZ002-261715-
CARROLL AR-
1124 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARROLL COUNTY UNTIL
1215 PM CDT...

AT 1124 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF ROBERSON
HOLLOW TO 2 MILES EAST OF BERRYVILLE...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...GREEN FOREST...URBANETTE...BLUE EYE...DENVER AND COIN.

LAT...LON 3632 9330 3635 9365 3650 9348 3650 9330
      3645 9329
TIME...MOT...LOC 1624Z 272DEG 40KT 3650 9335 3636 9353
Special weather statement, Jun 26, 11:57 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1157 AM CDT FRI JUN 26 2015

ARZ002-011-261745-
MADISON AR-CARROLL AR-
1157 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND NORTH
CENTRAL MADISON COUNTIES UNTIL 1245 PM CDT...

AT 1157 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF RUDD...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RUDD...RULE...CARROLLTON...OSAGE...DELMAR...CONNOR...CABANAL...
METALTON AND DRYFORK.

LAT...LON 3612 9333 3619 9366 3623 9367 3630 9366
      3633 9330 3612 9330
TIME...MOT...LOC 1657Z 272DEG 23KT 3624 9359
Special weather statement, Jun 26, 1:02 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CDT FRI JUN 26 2015

ARZ002-010-011-261845-
WASHINGTON AR-MADISON AR-CARROLL AR-
102 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL...CENTRAL
MADISON AND EAST CENTRAL WASHINGTON COUNTIES UNTIL 145 PM CDT...

AT 100 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF RULE TO 3 MILES SOUTHEAST OF
WITHROW SPRINGS STATE PARK TO NEAR ELKINS...AND MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...HUNTSVILLE...GREEN FOREST...ELKINS...RUDD...WESLEY...
AURORA...WITTER...OSAGE...KINGSTON...RULE...JAPTON...MARBLE...
CARROLLTON...WITHROW SPRINGS STATE PARK...BLACK OAK...GEORGETOWN...
HARMONY...CABANAL AND DRYFORK.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3592 9351 3586 9353 3599 9414 3613 9375
      3636 9355 3636 9330 3612 9330
TIME...MOT...LOC 1800Z 271DEG 19KT 3627 9353 3613 9367 3602 9398

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:38 AM CDTSpecial Weather StatementTSACarroll37 min
Jun 26, 11:24 AM CDTSpecial Weather StatementTSACarroll51 min
Jun 26, 11:57 AM CDTSpecial Weather StatementTSACarroll48 min
Jun 26, 1:02 PM CDTSpecial Weather StatementTSACarroll, Madison43 min
Jun 26, 2:18 PM CDTSpecial Weather StatementTSAMadison42 min
Jun 26, 3:10 PM CDTSpecial Weather StatementTSAWashington50 min
Jun 26, 3:45 PM CDTSevere Thunderstorm WarningTSAMadison, Washington60 min
Jun 26, 3:51 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian24 min
Jun 26, 4:15 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington60 min
Jun 26, 4:47 PM CDTFlash Flood WarningTSAWashington3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.